# SDR AALA202104159007

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 20,927 hours, 5,765 cycles
- System (JASC): 2300 · Communications System
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Ids
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT CABIN INTERCOMMUNICATION DATA SYSTEM TEST FAIL 10WL. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERIES AT 10WL PER AMM 33-51-38.
